Access count of this item: 96

Files in This Item:
File Description SizeFormat 
1278_02.pdf1.72 MBAdobe PDFView/Open
Title: A System of Stochastic Differential Equations within NETFD : Can Quantumness be an Origin of Dissipation? (Trends in Infinite Dimensional Analysis and Quantum Probability)
Authors: Arimitsu, Toshihco
Author's alias: 有光, 敏彦
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1278
Start page: 12
End page: 33
URI: http://hdl.handle.net/2433/42330
Appears in Collections:Trends in Infinite Dimensional Analysis and Quantum Probability

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.